MathSciNet Relay Station
MathSciNet bibliographic data
MR2529920 (2010f:49031) 49J53 (26B25 47H05 52A41 90C48)
Bauschke, Heinz H.; Wang, Xianfu The kernel average for two convex functions and its application to the extension and representation of monotone operators. Trans. Amer. Math. Soc. 361 (2009), no. 11, 5947–5965.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement